# SDR SWAA2023062060890

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 32,651 hours, 15,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EXTERIOR EMERGENCY EXIT LITE INOP<[01] REPLACED BULB IN PAX DOOR SLIDE ILLUMINATED LITE PER AMM 33-51-04 OPS CHECK GOOD
